# SDR AU960642

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 7489410
- Condition: Broken
- Location: Prop Cntrl Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PROPELLER PITCH CONTROL CABLE BROKE AT THE FORWARD ENGINE CABLE MOUNT UNDER THE PROPELLER GOVERNOR
